# SDR A6WA200940794

- Difficulty date: November 6, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 11,753 hours, 11,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIRCASE AFT SIDE PANEL CRACKED BETWEEN STAIR NR 4 AND NR 5 (CRACK LENGTH .200")  PAX DOOR STAIRCASE AFT SIDE BTW STAIR NR 4 AND NR 5 PERFORMED IAW REO 601R-52-11-702, REV A.  (K)
